MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-172-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
A report was received on (b)(6) 2024 from a 42-year-old male patient with a medical history including diabetes and end stage renal disease, who stated they experienced a cartridge blood leak during a home hemodialysis treatment on an unspecified day.Additional information was received on 28 oct from the home therapy nurse (htn) who stated the patient did not experience any symptoms or require medical intervention.Following the event the patient continues to treat using the nxstage system.
 
Additional Manufacturer Narrative
The cartridge was not available for evaluation.A review of the device history record (dhr) was conducted which confirmed that the device met all quality criteria and manufacturing specifications prior to release.The instructions for use states "check the system for blood and fluid leaks during treatment and pay close attention to the blood line and access connections." all treatments must be administered under a physician's prescription and performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician so that alarms and harmful conditions can be responded to promptly.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
9784505276
MDR Report Key20673007
Report Number3003464075-2024-00269
Device Sequence Number8237573
Product Code KDI
UDI-Device IdentifierM535CAR172C0
UDI-Public+M535CAR172C0/$$0226407771336
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2026
Device Model NumberCAR-172-C
Device Catalogue NumberCAR-172-C
Device Lot Number40777133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale
Patient Weight92 KG